# SDR BKE2014F00000

- Difficulty date: December 12, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N719SA
- Make and model: Gulstm GIV
- Aircraft serial: 1155
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR1
- System (JASC): 2150 · Cabin Cooling System
- Part: Line
- Part number: AP50N8
- Condition: Failed
- Location: Ac System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SMOKING OUT OF RT ENG.  FOUND FAILED AIR CONDITIONING LINE & REFRIGERANT OIL OUT OF COWLING.  RETURNED TO SERVICE.
